# SDR ASAA2017011719465

- Difficulty date: January 17, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,145 hours, 10,668 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START OF THE NR 1 ENGINE.  THE ENGINE N2 ROSE VERY SLOWLY AND HUNG AT 19% AT ABOUT 40 SECONDS INTO THE START.  ACFT GROUNDED.   PERFORMED FIM 80-05, TASK 806, ENGINE STARTED SLOW N2 ACCELERATION TO IDLE OR HUNG START WITH NO DEFECTS NOTED.  VERIFIED LT ENGINE FLOW CONTROL VALVE OPENED FULLY IAW AMM 21-51-00. CHECKED FOR LEAKS AND WING ANTI-ICE VALVE, NO LEAKS NOTED IAW AMM 30-11-11 AND AMM 30-21-00.  REMOVED & REPLACED THE LEFT FLOW CONTROL VALVE IAW AMM 21-51-01. OPS AND LEAK CHECKED GOOD.  REMOVED & REPLACED THE NR 1 START VALVE AMM 80-11-03. OPS TESTED GOOD.  REMOVED & REPLACED AIR CONDITIONING MODULE IAW AMM 21-51-65-400-801. ACCOMPLISHED PACK  ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-51-00-700-803. CLEARED INDUCED FAULTS. OPS CHECKED NORMAL. INSTALLATION TESTED, CHECKED GOOD IAW AMM 21-51-65-400-801. PERFORMED FIM 36-10 TASK 806 TABLE 201, OPS NORMAL, NO DEFECTS NOTED. STARTED BOTH ENGINES 3 TIMES IAW AMM 71-00-00. BOTH ENGINES OPERATE AND STARTED NORMAL.
